# SDR CA050321008

- Difficulty date: March 11, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 2,972 hours, 2,449 cycles
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252444993
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE POWER REDUCED TO IDLE ON TAKEOFF.  MAINTENANCE INSPECTION REVEALED FUEL CONTROL UNIT FAILURE.  REPLACED ENGINE DRIVEN PUMP TO FUEL CONTROL COUPLING AND FUEL CONTROL UNIT.  GROUND RUN SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
